# SDR RRXA991150

- Difficulty date: January 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N797AL
- Make and model: Doug DC-8-63
- Aircraft serial: 46163
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1727
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND CORROSION, FUSELAGE, CABIN FLOORBEAM LOWER ATTACHING CHORD AT STA 1727, BETWEEN BL 24 RIGHT AND BL 0.  DAMAGE EXCEEDED LIMITS IAW DC-8 SRM.  REMOVED DAMAGED, TREATED AREA IAW DC-8 SRM 51-1-8.  FABRICATED AND INSTALLED ATTACHING CHORD IAW DC8 SRM 51-1-21 PG.1, 51-1-9 PG1, 51-1-8 PG 1, 51-1-21 PG 1.  (CORROSION DAMAGE RECORDED IN EWA CORROSION PROGRAM).
